# SDR UIEA2016012000026

- Difficulty date: January 19, 2016
- Submitted: January 22, 2016
- Operation: Air carrier
- Aircraft: N409MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30558
- Aircraft time: 67,226 hours, 10,251 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Fitting
- Part number: 65B15034U23
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE LT LONGERON EXTENSION FITTING AT BS 1480, STRINGER 32, CRACK FOUND ON FITTING APPROX 1/2" IN LENGTH.  FUSELAGE LT LONGERON EXTENSION FITTING REPLACED IAW EO NR 4453A818 REV 11 PART 3.
